# SDR FDEA201305211056

- Difficulty date: May 21, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Damaged
- Location: Bs 1180-1290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM INBD ANGLE BS 1180-1290, HAS SEVERAL SHORT EDGE MARGIN HOLES.  FOUND TO BE OUT OF LIMITS IAW SRM-51-40-06.  R & R LT CREASEBEAM INBD CHORD IAW-SRM-51-40-02 AND DWG 146N5590, CAT "A" MAJOR REPAIR.
